Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Tulsa, OK

March 1, 2016McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Mar 1, 2016, 12:08 AM CST for McIntosh County, Muskogee County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2016, 12:08 AM CST (06:08 UTC)
Expired
Mar 1, 2016, 12:45 AM CST
In force
37 min
Issued by
NWS Tulsa, OK

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3079 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WWUS84 KTSA 010608
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CST TUE MAR 1 2016
 
OKZ068-070>072-010645-
MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-SEQUOYAH OK-
1208 AM CST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTH CENTRAL CHEROKEE AND EASTERN MUSKOGEE
COUNTIES UNTIL 1245 AM CST...

AT 1207 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF MUSKOGEE TO NEAR LAKE EUFAULA
STATE PARK...AND MOVING EAST AT 50 MPH.

PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       CHECOTAH...
WARNER...                         GORE...
PORUM...                          WEBBERS FALLS...
OKTAHA...                         BRAGGS...
RENTIESVILLE...                   GREENLEAF STATE PARK...
COOKSON...                        LAKE EUFAULA STATE PARK...
LAKE TENKILLER STATE PARK...      KEEFETON...
PUMPKIN CENTER...                 SUMMIT...
ONAPA...                          

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
291.
 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3573 9544 3572 9489 3540 9510 3537 9512
      3537 9516 3535 9514 3535 9517 3533 9518
      3532 9571
TIME...MOT...LOC 0607Z 267DEG 45KT 3568 9532 3538 9560 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Feb 29, 11:33 PM CST, 35 minutes earlier.

Area forecast discussion, Feb 29, 11:33 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1133 PM CST MON FEB 29 2016

.DISCUSSION...

The 06z TAF discussion can be found below...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Two rounds of storms are expected tonight. The first round is a
broken line of strong to severe storms moving east across OK attm.
Tempo groups were maintained in the TAFs out ahead of this
line...estimating the most favored time window for arrival.
Another round of storms is expected to form along/ahead of the
cold front over the next hour or so across NE OK and will move
quickly toward NW AR into the early morning hours Tuesday. Tempo
groups have been maintained at the NE OK and NW AR sites to cover
this. A period of MVFR cigs/vsbys may accompany the storms...at
least briefly. The front will bring a wind switch to NWrly with
some gusts around 20 kts early...backing off by afternoon. VFR
conditions will prevail after the fropa.

Lacy

&&

.PREV DISCUSSION... /ISSUED 859 PM CST MON FEB 29 2016/

DISCUSSION...
Strong to severe thunderstorms are developing across western Oklahoma
this evening. This activity will translate into southeast Oklahoma later
Tonight. Additional thunderstorms are expected to develop in the vicinity
of a cold front that is expected to move into northern Oklahoma around 2 am
Tuesday morning. The lift from the front will be enhanced by a mid-level
shortwave moving into the plains and sharpening as it approaches the area
towards sunrise. The threat for severe thunderstorms will remain through
the overnight hours with elevated instabilities becoming increasingly
favorable. Golf ball to baseball size hail will be possible. Strong gusty
winds will also be possible as the storms organize into a line and
sweep to the southeast. Have made only a few changes to the grids for now.

TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   43  57  35  64 /  90  20   0   0
FSM   53  63  37  64 /  80  70   0   0
MLC   51  58  35  64 /  90  40   0   0
BVO   41  58  31  64 /  70  10   0   0
FYV   49  54  29  60 /  90  70   0   0
BYV   48  52  31  58 /  80  70   0   0
MKO   48  56  36  63 /  90  40   0   0
MIO   42  50  31  61 /  80  30   0   0
F10   49  58  37  64 /  90  30   0   0
HHW   58  63  37  65 /  50  60   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Feb 29, 5:03 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CST MON FEB 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CST MON FEB 29 2016

...SEVERE WEATHER LIKELY OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 10 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 10 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 10 PM.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE LATE THIS EVENING WITH
WIDESPREAD THUNDERSTORMS EXPECTED AFTER MIDNIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR WILL BE PRESENT TO
SUPPORT SEVERE WEATHER...WITH LARGE HAIL TO GOLF BALL
TO BASEBALL SIZE POSSIBLE WITH THE STRONGEST STORMS.  THE
SEVERE WEATHER POTENTIAL IS LIKELY TO BE MAXIMIZED ACROSS
NORTHEAST AND EAST CENTRAL OKLAHOMA...BEFORE STORMS DEVELOP
EAST AND SOUTHWARD AWAY FROM THE STRONGEST INSTABILITY.
HOWEVER AS THE STORMS MATURE AND SPREAD EASTWARD THERE
WILL BE AN INCREASING POTENTIAL FOR STRONG TO SEVERE WIND
GUSTS.  THE SEVERE WEATHER THREAT IS LIKELY TO END BY 9 AM
TUESDAY MORNING ACROSS NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS...AND A LIMITED POTENTIAL FOR SEVERE WEATHER...
WILL BE ONGOING AFTER SUNRISE TUESDAY BEFORE QUICKLY SHIFTING
FURTHER EAST.  GUSTY NORTHWEST WINDS AND DRIER CONDITIONS WILL
THEN DEVELOP DURING THE DAY ON TUESDAY...WHICH WILL RAISE FIRE
WEATHER CONCERNS.  GUSTY WINDS WILL CONTINUE ON BOTH WEDNESDAY
AND THURSDAY AS ANOTHER FAST MOVING STORM SYSTEM PASSES THROUGH
THE REGION.  THUNDERSTORM CHANCES RETURN LATE IN THE UPCOMING
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 29, 10:42 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON FEB 29 2016

OKZ060-061-064-066-067-070-010515-
ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK-
1042 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKMULGEE...SOUTHWESTERN
ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...SOUTHEASTERN CREEK
AND SOUTHEASTERN TULSA COUNTIES UNTIL 1115 PM CST...

AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO NEAR SAPULPA TO 2 MILES SOUTHWEST OF SLICK...
AND MOVING EAST AT 45 MPH.

PEA TO DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
BIXBY...                          SAPULPA...
JENKS...                          GLENPOOL...
COWETA...                         CATOOSA...
HASKELL...                        INOLA...
KIEFER...                         BEGGS...
MOUNDS...                         SLICK...
STONEBLUFF...                     ONETA...
LIBERTY...                        HECTORVILLE...
LEONARD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 237.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3595 9618 3618 9590 3619 9544 3602 9559
      3576 9570 3567 9641
TIME...MOT...LOC 0442Z 254DEG 38KT 3607 9586 3597 9612 3575 9630
Special weather statement, Feb 29, 11:15 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CST MON FEB 29 2016

OKZ060>062-066-067-070-010600-
ROGERS OK-MUSKOGEE OK-TULSA OK-WAGONER OK-MAYES OK-OKMULGEE OK-
1115 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...NORTHEASTERN
OKMULGEE...SOUTH CENTRAL ROGERS...WAGONER...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL MIDNIGHT CST...

AT 1115 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF ONETA TO 5 MILES NORTH OF BALD
HILL...AND MOVING EAST AT 35 MPH.

PEA TO DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
WAGONER...                        COWETA...
HASKELL...                        INOLA...
OKAY...                           PORTER...
TAFT...                           TULLAHASSEE...
STONEBLUFF...                     ONETA...
REDBIRD...                        CHOSKA...
JAMESVILLE...                     MAZIE...
LEONARD...                        MURPHY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3576 9534 3574 9591 3611 9577 3617 9524
TIME...MOT...LOC 0515Z 264DEG 31KT 3605 9572 3582 9581
Special weather statement, Feb 29, 11:42 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CST MON FEB 29 2016

OKZ066-070-071-010630-
MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK-
1142 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKMULGEE...NORTHERN
MCINTOSH AND CENTRAL MUSKOGEE COUNTIES UNTIL 1230 AM CST...

AT 1142 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF BOYNTON TO 6 MILES SOUTH OF
HOFFMAN...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       CHECOTAH...
WARNER...                         MORRIS...
DEWAR...                          OKTAHA...
TAFT...                           BOYNTON...
GRAYSON...                        COUNCIL HILL...
RENTIESVILLE...                   HOFFMAN...
STIDHAM...                        BALD HILL...
LAKE EUFAULA STATE PARK...        KEEFETON...
WAINWRIGHT...                     SUMMIT...
HITCHITA...                       ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 240 AND
277.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
EASTERN OKLAHOMA.

LAT...LON 3575 9585 3578 9525 3537 9530 3535 9598
TIME...MOT...LOC 0542Z 264DEG 37KT 3567 9570 3539 9585
Special weather statement, Feb 29, 11:56 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CST MON FEB 29 2016

OKZ062-067>070-010645-
ADAIR OK-MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1156 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAYES...CHEROKEE...
SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE AND NORTHWESTERN ADAIR
COUNTIES UNTIL 1245 AM CST...

AT 1156 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PEGGS TO NEAR OKAY TO 4 MILES
SOUTHWEST OF MUSKOGEE...AND MOVING EAST AT 40 MPH.

PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
FORT GIBSON...                    OKAY...
HULBERT...                        BRAGGS...
SEQUOYAH STATE PARK...            COOKSON...
PEGGS...                          SCRAPER...
ELDON...                          CHEROKEE LANDING STATE PARK...
PUMPKIN CENTER...                 GREENLEAF STATE PARK...
SUMMIT...                         LOST CITY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3587 9480 3564 9494 3564 9512 3562 9513
      3562 9552 3585 9537 3613 9532 3615 9474
TIME...MOT...LOC 0556Z 267DEG 34KT 3607 9525 3586 9529 3569 9540
Special weather statement, Mar 1, 12:05 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CST TUE MAR 1 2016

OKZ071-073-010630-
PITTSBURG OK-MCINTOSH OK-
1205 AM CST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 1230 AM CST...

AT 1205 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF RAIFORD TO 5 MILES SOUTHWEST OF
HANNA TO 6 MILES WEST OF ASHLAND...AND MOVING EAST AT 45 MPH.

WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      EUFAULA...
KREBS...                          KIOWA...
SAVANNA...                        CROWDER...
CANADIAN...                       INDIANOLA...
HANNA...                          ASHLAND...
STIDHAM...                        ARROWHEAD STATE PARK...
HAYWOOD...                        VIVIAN...
RAIFORD...                        SCIPIO...
LAKE EUFAULA STATE PARK...        PITTSBURG...
ARPELAR...                        VERNON...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3503 9609 3510 9605 3512 9601 3515 9601
      3515 9598 3520 9598 3539 9583 3538 9535
      3532 9538 3532 9541 3529 9545 3525 9545
      3507 9562 3469 9587 3469 9609
TIME...MOT...LOC 0605Z 260DEG 39KT 3534 9582 3515 9597 3477 9618
Special weather statement, Mar 1, 12:08 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CST TUE MAR 1 2016

OKZ068-070>072-010645-
MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-SEQUOYAH OK-
1208 AM CST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTH CENTRAL CHEROKEE AND EASTERN MUSKOGEE
COUNTIES UNTIL 1245 AM CST...

AT 1207 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF MUSKOGEE TO NEAR LAKE EUFAULA
STATE PARK...AND MOVING EAST AT 50 MPH.

PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       CHECOTAH...
WARNER...                         GORE...
PORUM...                          WEBBERS FALLS...
OKTAHA...                         BRAGGS...
RENTIESVILLE...                   GREENLEAF STATE PARK...
COOKSON...                        LAKE EUFAULA STATE PARK...
LAKE TENKILLER STATE PARK...      KEEFETON...
PUMPKIN CENTER...                 SUMMIT...
ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
291.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3573 9544 3572 9489 3540 9510 3537 9512
      3537 9516 3535 9514 3535 9517 3533 9518
      3532 9571
TIME...MOT...LOC 0607Z 267DEG 45KT 3568 9532 3538 9560

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 10:42 PM CSTSpecial Weather StatementTSATulsa33 min
Feb 29, 11:15 PM CSTSpecial Weather StatementTSAWagoner45 min
Feb 29, 11:42 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Feb 29, 11:56 PM CSTSpecial Weather StatementTSACherokee49 min
Mar 1, 12:05 AM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg25 min
Mar 1, 12:29 AM CSTSpecial Weather StatementTSAAdair, Sequoyah46 min
Mar 1, 12:31 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg44 min
Mar 1, 12:59 AM CSTSpecial Weather StatementTSASequoyah46 min
Mar 1, 1:08 AM CSTSpecial Weather StatementTSALeFlore52 min
Mar 1, 1:35 AM CSTSpecial Weather StatementTSALeFlore40 min
Mar 1, 2:00 AM CSTSpecial Weather StatementTSATulsa15 min
Mar 1, 2:07 AM CSTSpecial Weather StatementTSAPawnee38 min
Mar 1, 2:15 AM CSTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha60 min
Mar 1, 2:18 AM CSTSpecial Weather StatementTSATulsa27 min
Mar 1, 2:20 AM CSTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner24 min
Mar 1, 2:35 AM CSTSpecial Weather StatementTSAHughes40 min
Mar 1, 2:36 AM CSTSpecial Weather StatementTSATulsa39 min
Mar 1, 3:16 AM CSTSpecial Weather StatementTSALatimer44 min
Mar 1, 3:33 AM CSTSpecial Weather StatementTSAOkmulgee42 min
Mar 1, 4:33 AM CSTSpecial Weather StatementTSAMcIntosh42 min
Mar 1, 3:50 PM CSTFire Weather WatchTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more12 hr
Mar 1, 12:55 AM CSTSpecial Weather StatementTSABenton50 min
Mar 1, 1:27 AM CSTSpecial Weather StatementTSABenton48 min
Mar 1, 1:34 AM CSTSpecial Weather StatementTSACrawford, Franklin, Madison41 min
Mar 1, 1:46 AM CSTSpecial Weather StatementTSACarroll44 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.